| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that they had an insertion where it was allowing air into their syringe when they aspirated blood during insertion.They tightened the connections, and it appeared to be possibly coming in through the hub where the wire is (the wire that will be removed at the end of the picc insertion).(b)(6) 2023 - after engineer review clarified understanding of the event, the event was determined to be a reportable event.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned.